| Model Number |
00711250 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The centra disposable biopsy forceps subject of the reported event is being returned for evaluation.Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
Event or Problem Description
The user facility reported that during a patient procedure, the centra disposable biopsy forceps caused "bleeding" and "tearing".User facility personnel utilized a hemostasis clip and the procedure was completed successfully.